# SDR SWAA2021041459536

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 847-867 RBL24 WL157 SIDEWALL PANEL SUPPORT SHIELD HAS CORROSION. / CORROSION FOUND ON ACB AFT SHIELD BS 847 - BS 867 RBL 24 WL-157 FOUND TO BE OUT OF LIMITS DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACMENT IAW SRM 51-10-02-0G-0 PAR 9C LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 AND DWG #146A8127 INSTALLED IAW SRM 51-40-02-0G-0 AND DWG# 146A0081 REV-A
